# SDR USAA2012022400016

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,820 hours, 37,449 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645170A
- Part serial: MA13483
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Part time: 56,820 hours, 37,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE NR - RIGHT  WING NR 6 SPOILER BOARD (FLT) HAS AREA OF DELAMINATION APPROX 10 INCHES IN DIAMETER.  REPLACED RIGHT WING NR 6 SPOILER BOARD IAW B737 AMM 27-61-11-404-010.
